Banach Journal of Mathematical Analysis

Linear and nonlinear degenerate abstract differential equations with small parameter

Veli B. Shakhmurov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The boundary value problems for linear and nonlinear regular degenerate abstract differential equations are studied. The equations have the principal variable coefficients and a small parameter. The linear problem is considered on a parameter-dependent domain (i.e., on a moving domain). The maximal regularity properties of linear problems and the optimal regularity of the nonlinear problem are obtained. In application, the well-posedness of the Cauchy problem for degenerate parabolic equations and boundary value problems for degenerate anisotropic differential equations are established.

Article information

Banach J. Math. Anal., Volume 10, Number 1 (2016), 147-168.

Received: 2 February 2015
Accepted: 6 May 2015
First available in Project Euclid: 11 November 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions 47N20: Applications to differential and integral equations

differential equations semigroups of operators Banach-valued function spaces separable differential operators operator-valued Fourier multipliers


Shakhmurov, Veli B. Linear and nonlinear degenerate abstract differential equations with small parameter. Banach J. Math. Anal. 10 (2016), no. 1, 147--168. doi:10.1215/17358787-3345071.

Export citation


  • [1] R. Agarwal, M. Bohner, and V. B. Shakhmurov, Maximal regular boundary value problems in Banach-valued weighted spaces, Bound. Value Probl. 1 (2005), no. 1, 9–42.
  • [2] S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119–147.
  • [3] H. Amann, Linear and Quasi-linear Equations, Birkhäuser, Basel, 1995.
  • [4] W. Arendt and M. Duelli, Maximal $L_{p}$-regularity for parabolic and elliptic equations on the line, J. Evol. Equ. 6 (2006), no 4, 773–790.
  • [5] A. Ashyralyev, C. Cuevas, and S. Piskarev, On well-posedness of difference schemes for abstract elliptic problems in spaces, Numer. Func. Anal. Opt. 29 (2008), nos. 1–2, 43–65.
  • [6] O. V. Besov, V. P. Ilin, and S. M. Nikolskii, Integral Representations of Functions and Embedding Theorems, Nauka, Moscow, 1975.
  • [7] D. L. Burkholder, “A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions” in Conference on Harmonic Analysis in Honor of Antoni Zygmund, Vol. I, II (Chicago, 1981), Wadsworth Math. Ser., Wadsworth, Belmont, CA, 1983, 270–286.
  • [8] R. Denk, M. Hieber, and J. Prüss, $R$-boundedness, Fourier multipliers and problems of elliptic and parabolic type, Mem. Amer. Math. Soc. 166 (2003), no. 788.
  • [9] C. Dore and S. Yakubov, Semigroup estimates and non coercive boundary value problems, Semigroup Forum 60 (2000), no. 1, 93–121.
  • [10] A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Dekker, New York, 1999.
  • [11] A. Favini, V. Shakhmurov, and Y. Yakubov, Regular boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces, Semigroup Forum 79 (2009), no. 1, 22–54.
  • [12] J. A. Goldstein, Semigroups of Linear Operators and Applications, Oxford Univ. Press, New York, 1985.
  • [13] S. G. Krein, Linear Differential Equations in Banach Space, Transl. Math. Monogr., Amer. Math. Soc., Providence, 1971.
  • [14] J.-L. Lions and E. Magenes, Nonhomogeneous Boundary Value Problems, Mir, Moscow, 1971.
  • [15] A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progr. Nonlinear Differential Equations Appl. 16, Birkhäuser, Basel, 2003.
  • [16] R. Shahmurov, Solution of the Dirichlet and Neumann problems for a modified Helmholtz equation in Besov spaces on an annuals, J. Differential Equations 249 (2010), no. 3, 526–550.
  • [17] R. Shahmurov, On strong solutions of a Robin problem modeling heat conduction in materials with corroded boundary, Nonlinear Anal. Real World Appl. 13 (2011), no. 1, 441–451.
  • [18] V. B. Shakhmurov, Degenerate differential operators with parameters, Abstr. Appl. Anal. 2006 (2007), art. ID 51410.
  • [19] V. B. Shakhmurov, Coercive boundary value problems for regular degenerate differential-operator equations, J. Math. Anal. Appl. 292 (2004), no. 2, 605–620.
  • [20] V. B. Shakhmurov, Regular degenerate separable differential operators and applications, Potential Anal. 35 (2011), no. 3, 201–212.
  • [21] P. E. Sobolevskii, Coerciveness inequalities for abstract parabolic equations, Dokl. Akad. Nauk SSSR 157 (1964), no. 1, 27–40.
  • [22] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland Math. Library 18, North-Holland, Amsterdam, 1978.
  • [23] L. Weis, Operator-valued Fourier multiplier theorems and maximal $L_{p}$ regularity, Math. Ann. 319 (2001), no. 4, 735–758.
  • [24] S. Yakubov and Y. Yakubov, Differential-Operator Equations: Ordinary and Partial Differential Equations, Chapman Hall/CRC Monogr. Surv. Pure Appl. Math. 103, Chapman and Hall/CRC, Boca Raton, FL, 2000.